Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain in the right side of the waist, hair loss. Weight loss after being on a diet program. Need cure for pain

Hi...i have terrible pain in the right side of my waist for the last 30 days and now all the way to my back...had an ultra sound for the liver and kidney and my family physician says all normal....also i lost lot of the way also i've been on a diet for last 6 month and lost 38 pounds, i was eating lot of fiber and taking fiber pills wich i stopped it all since 3 weeks...please help me,being in pain day and night for almost 40 days is making me very tires and stressed....THANK YOU...
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

Your family physician has tried to help you, but now you need another opinion. The pain is in the right lower quadrant at your waist line, and this is far below the kidney and liver. There needs to be some consideration of your appendix and the bowel in that area. You need a CT of the abdomen to further evaluate!

I hope that this helps and good luck!
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor